|Sustiva and blatter problems.
Jan 9, 2001
I have been on Combibir+Sustiva for 3 weeks now. I noticed that I have to urinate much more often in the morning. My blatter seems to have lost its strength. Have you heard of the same thing with other patients? I take the medication when I go to bed and when I get up.
| Response from Dr. Boyle
I am unaware of this being a sustiva-related problem. Frequent urination can be a sign of an STD or diabetes, and if the problem is still present, you may want to discuss it with your physician. BB
Brian Boyle, M.D., J.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Will Two People Infected With Genital Herpes Make Each Others Herpes Worse?
- Will Shingles Go Away With Out Medication?
- Why Do I Get Shingles Even After I Have Had The Vaccination?
- Which Is Worse Herpes Or Syphilis?
- What Is The Relationship Between Genital Warts And Pap Smears?
- Is Gonorrhea Permanent?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.